Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Does Soma 350 slow down metabolism and cause weight gain ?

I have fibrommyalgia and migraines. I take Soma 350 3x Day. I m also in menopause so I know my metabolism has changed from that and I ve gained some weight for that reason. But Soma must slow down your metabolism because it relaxes the muscles. Is that a side effect of Soma, weight gain?
Asked On : Mon, 12 Sep 2011
Answers:  1 Views:  598
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Nephrologist 's  Response
Thanks for the query

Soma is not known to cause weight gain. Most women do gain weight post menopause. Make sure to get your thyriod profile done, ask for estrogen replacement therapy.

Have a healthy life
Answered: Mon, 12 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor